# SDR P5CA2018020800040

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,041 hours, 20,065 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Gasket
- Part number: 922M31PO1
- Part serial: NSN
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL/OIL HEAT EXCHANGER FOUND  LEAKING.   THE HEAT EXCHANGER GASKET WAS REPLACED IAW AMM 79-21-01.  ENGINE IDLE TEST.  FOUND NORMAL IAW AMM 71-00-00.
